![]() |
Volumn 61, Issue 2, 2000, Pages 1320-1328
|
Strange attractor for the renormalization flow for invariant tori of Hamiltonian systems with two generic frequencies
a a |
Author keywords
[No Author keywords available]
|
Indexed keywords
DEGREES OF FREEDOM (MECHANICS);
STATISTICAL MECHANICS;
ARBITRARY FREQUENCIES;
CONTINUED FRACTION EXPANSION;
CRITICAL COUPLING;
HAMILTONIAN SYSTEMS;
ONE PARAMETER FAMILY;
RENORMALIZATION GROUP TECHNIQUE;
STRANGE ATTRACTORS;
TWO DEGREES OF FREEDOM;
HAMILTONIANS;
|
EID: 0000480345
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.61.1320 Document Type: Article |
Times cited : (7)
|
References (40)
|